|Twinrix after possible exposure to Hep B
Nov 9, 2008
Dear Dr. I had high risk unprotected sex,and was tested negative after 4 weeks ,I started twinrix and took my second shot,i experienced sharp pains in my right side for many weeks then the pains stopped, i just got my last shot and im starting too feel the same pains as 5-4 months ago.
Question,is it possible i was infected but test didnt show due to window period and Twinrix could cause damage to the liver and thats the pains im feeling?
THANKS FOR HELPING SO MANY PEOPLE FOR SUCH ALONG TIME,GOD BLESS YOU
| Response from Dr. McGovern
If you are concerned about hepatitis B, all you need to do is to get some repeat blood tests. Even simple liver function tests would be reassuring to you in light of your right upper quadrant pain. If they were normal this would reassure you that your discomfort is not related to acute viral hepatitis.
Twirix works well and you should have already had some protection even after 1 to 2 doses. I doubt your discomfort is related to the vaccine.
Hope this is helpful to you...If the pains continue, see you doctor again.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.